MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-SL-R
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).Although expected, the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was used during a procedure performed on an unknown date.According to the complainant, during the procedure, it was noted that the exterior at the tip of the scope was torn.This caused fluids to leak into the scope, resulting in damage to the front camera.There were no patient complications reported as a results of this event.The procedure was completed with another scope.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Device code 1354 captures the reportable issue of leak at scope tip during a procedure.A fuse 1c colonoscope was received for analysis.A functional evaluation was performed and a leak was found in the air/water channel.The channel was replaced to resolve the issue.Additionally, the charged couple device (ccd) was experiencing photo plated damage and was replaced to resolve the issue.Since the image issue is confirmed due to leak in the air/water channel and ccd damage, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8053093
Report Number3005099803-2018-61220
Device Sequence Number16596059
Product Code PEA
UDI-Device Identifier00840253114495
UDI-Public00840253114495
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-SL-R
Device Catalogue Number60093
Device Lot Number0001000378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1